MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD-SOLIS AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that there was an air in line sensor that was unresponsive.There was no patient involvement.
 
Additional Manufacturer Narrative
D3: correction d9: 29-jan-2025.H3: one pump was returned for analysis in used condition.Visual inspection showed the device was in used condition.Service history identified the complaint was not related to a previous service of the device within the review period.Functional testing confirmed the air detector was the cause of the reported issue.The air detector was replaced to resolve this issue.

Brand Name
CADD-SOLIS AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
3350 granada avenue north
oakdale MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21223192
Report Number3012307300-2025-01053
Device Sequence Number19699689
Product Code MEA
UDI-Device Identifier10610586039232
UDI-Public(01)10610586039232(11)121025
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K072144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0100-51
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/25/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown